Picture of neon light reading 'Open'

Discover open research at Strathprints as part of International Open Access Week!

23-29 October 2017 is International Open Access Week. The Strathprints institutional repository is a digital archive of Open Access research outputs, all produced by University of Strathclyde researchers.

Explore recent world leading Open Access research content this Open Access Week from across Strathclyde's many research active faculties: Engineering, Science, Humanities, Arts & Social Sciences and Strathclyde Business School.

Explore all Strathclyde Open Access research outputs...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Dukes, Mark and White, Chris D (2016) Web matrices : structural properties and generating combinatorial identities. The Electronic Journal of Combinatorics, 23 (1). ISSN 1077-8926

Jones, Miles and Kitaev, Sergey and Pyatkin, Artem and Remmel, Jeffrey (2015) Representing graphs via pattern avoiding words. The Electronic Journal of Combinatorics, 22 (2). ISSN 1077-8926

Bevan, David (2014) Growth rates of geometric grid classes of permutations. The Electronic Journal of Combinatorics, 21 (4). pp. 1-17. ISSN 1077-8926

Claesson, Anders and Hannah, Stuart Alexander (2014) Decomposing labeled interval orders as pairs of permutations. The Electronic Journal of Combinatorics, 21 (4). ISSN 1077-8926

Dukes, Mark (2014) Revstack sort, zigzag patterns, descent polynomials of t-revstack sortable permutations, and Steingrímsson's sorting conjecture. The Electronic Journal of Combinatorics, 21 (2). ISSN 1077-8926

Duncan, Paul and Steingrimsson, Einar (2011) Pattern avoidance in ascent sequences. The Electronic Journal of Combinatorics, 18 (1). ISSN 1077-8926

Brändén, Petter and Claesson, Anders (2011) Mesh patterns and the expansion of permutation statistics as sums of permutation patterns. The Electronic Journal of Combinatorics, 18 (2).

Bernini, A. and Ferrari, L. and Steingrimsson, E. (2011) The Möbius function of the consecutive pattern poset. The Electronic Journal of Combinatorics, 18 (1).

Dukes, Mark and Jelínek, Vit and Kubitzke, Martina (2011) Composition matrices, (2+2)-free posets and their specializations. The Electronic Journal of Combinatorics, 18 (1).

Claesson, A. and Jelinek, V. and Jelinkova, E. and Kitaev, S. (2011) Pattern avoidance in partial permutations. The Electronic Journal of Combinatorics, 18 (1). ISSN 1077-8926

Dukes, Mark and Parviainen, Robert (2010) Ascent sequences and upper triangular matrices containing non-negative integers. The Electronic Journal of Combinatorics, 17.

Kitaev, Sergey and Liese, Jeff and Remmel, Jeffrey and Sagan, Bruce (2009) Rationality, irrationality, and Wilf equivalence in generalized factor order. The Electronic Journal of Combinatorics, 16 (2). ISSN 1077-8926

Bevan, David (2006) Sets of points determining only acute angles and some related colouring problems. The Electronic Journal of Combinatorics, 13 (1). ISSN 1077-8926

Kitaev, Sergey and Remmel, Jeffrey (2006) Classifying descents according to equivalence mod k. The Electronic Journal of Combinatorics, 13. ISSN 1077-8926

Claesson, Anders (2005) Counting segmented permutations using bicoloured Dyck paths. The Electronic Journal of Combinatorics, 12. ISSN 1077-8926

This list was generated on Thu Oct 19 09:36:35 2017 BST.